# SDR FDEA201306081229

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,850 hours, 11,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: MN1400
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND PUSH TO TEST LIGHT ON R1  DOOR SLIDE REMOTE INDICATOR INOPERATIVE.  R & R BATTERIES ON THE PUSH TO TEST  LIGHT ON R1 DOOR SLIDE REMOTE INDICATOR ASSY IAW MM  25-61-04-4 INDICATION NORMAL.
